Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HAART & Gingko Biloba?
Jan 6, 2011

Are there ANY alternative therapies for clinical depression/anxiety that will not interfere with the HAART-medications I am taking, specifically Kaletra & Truvada?

Response from Dr. Fawcett

Depression is serious and affects as many as 60% of HIV-positive individuals, with HIV-positive women twice as likely to become depressed as HIV-positive men. Alternative supplements, especially St. John's Wort, can interfere with HIV medications and must be discussed with your doctor. There are many other things you can do to alleviate symptoms of depression, however, including regular exercise, managing levels of stress, getting plenty of sunlight, practicing good sleeping habits, and counseling.



Previous
Memory Loss & Coordination Skills
Next
Whats with the stigma?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement